# SDR REXA2013101001994

- Difficulty date: October 10, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,696 hours, 7,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PS37 BATTERY CHARGER INOPERATIVE.  R & R EPSU BATTERY CHARGER AT PS37 IAW AMM 33-51-17. OPS CHECKED GOOD IAW AMM 33-51-00.
